MathSciNet Relay Station
MathSciNet bibliographic data
MR415119 (54 #3210) 40A10 (65D30)
Wynn, P. A convergence theory of some methods of integration. J. Reine Angew. Math. 285 (1976), 181–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement